# SDR CALA9601392

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CONNECTING CRACKS COVERING AN AREA OF APPROXIMATELY 4 BY 8 IN LOWER INBOARD SKIN OF RT ELEVATOR.  THE SKIN PANEL WAS REMOVED, A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-20-3, FIGURE 5 AND THE PANEL WAS REINSTALLED.
